MAUDE Adverse Event Report: BIOMET 3I CERTAIN LOCATOR ABUTMENT 4.1MM(D) X 6MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN LOCATOR ABUTMENT 4.1MM(D) X 6MM(H); DENTAL ABUTMENT
Model Number ILOA006
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).
 
Event or Problem Description
It is reported that the locator abutment screw fractured.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The complaint report was received, reviewed, and evaluated by the manufacturer's complaint process.Applicable manufacturer¿s internal lot history records were reviewed to evaluate whether any internal deviations, non-conformances, or problems occurred during the manufacture of the lot, which could cause or contribute to the reported complaint condition.A review of other manufacturers complaint files and related trending data for similar incidents was performed to evaluate whether other similar complaints have been received and if data suggests any adverse trends may have contributed to the complaint root cause.Condition of the returned complaint related product was evaluated to confirm the reported product complaint.As part of each complaint investigation, the manufacturer performs an analysis to determine the root-cause of the reported problem.Depending upon the information provided, a true root-cause may or may not be determined.In these cases, the most-likely cause of the reported issue would be determined.Other known issues that are inherent to the business operations, typically ones that are related to shipping, handling, customer service, or other, are internally tracked and continually trended for unusual increases.As a result of the above investigation, the manufacturer has concluded the following as the root-cause or most likely root-cause of the reported complaint condition: no manufacturing event was confirmed.Most likely hazard experience: thread fracture during function.Most likely root cause of the failure mode / hazard: thread fracture during function typically results from insufficient tightening torque at placement, overloading of the abutment in function, or not retightening the abutment at prescribed intervals.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN LOCATOR ABUTMENT 4.1MM(D) X 6MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11990516
Report Number0001038806-2021-01004
Device Sequence Number19063152
Product Code DZE
UDI-Device Identifier00844868006114
UDI-Public(01)00844868006114(17)251130(10)1241696
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K012911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2025
Device Model NumberILOA006
Device Catalogue NumberILOA006
Device Lot Number1241696
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/25/2021
Supplement Date Received by Manufacturer06/17/2021
06/17/2021
Initial Report FDA Received Date06/14/2021
Supplement Report FDA Received Date07/01/2021
07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1